Results in Mathematics

, Volume 16, Issue 3–4, pp 383–404 | Cite as

On a Particular 2-Periodic Lacunary Trigonometric Interpolation Problem on Equidistant Nodes

  • A. Sharma
  • R.S. Varga


Trigonometric Polynomial Interpolation Problem Algebraic Polynomial Interpolation Condition Trigonometric Interpolation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [C]
    A.S. Cavaretta, A. Sharma and R.S. Varga, “Lacunary trigonometric interpolation on equidistant nodes”, Quantitative Approximation (R.A. DeVore and K. Scherer, eds.), Academic Press, New York, 1980, pp.63–80.Google Scholar
  2. [G]
    F.R. Gantmacher, The Theory of Matrices, volume II, Chelsea Publishing Co., New York, 1959.Google Scholar
  3. [K]
    S. Karlin, Total Positivity, Stanford University Press, Stanford, California, 1968.MATHGoogle Scholar
  4. [Ki]
    O. Kis, “On trigonometric interpolation”, (in Russian), Acta Math. Acad. Sci. Hung. 11 (1960), 256–276.Google Scholar
  5. [S]
    A. Sharma, P.W. Smith and J. Tzimbalario, “Polynomial interpolation in roots of unity with applications”, Approximation and Function Spaces (Z. Ciesielski, ed.), North Holland, New York, 1981, pp. 667–681.Google Scholar
  6. [SSV]
    A. Sharma, J. Szabados and R.S. Varga, “2-Periodic lacunary trigonometric interpolation: the (O;M) case”, Constructive Theory of Functions ' 87, Publishing House of the Bulgarian Academy of Sciences, Sofia, 1988, pp. 420–427.Google Scholar

Copyright information

© Birkhäuser Verlag, Basel 1989

Authors and Affiliations

  • A. Sharma
    • 1
  • R.S. Varga
    • 2
  1. 1.Department of MathematicsUniversity of AlbertaEdmontonCanada
  2. 2.Institute f. Com. MathematicsKent State UniversityKentUSA

Personalised recommendations